For the past several years it seems that the razor bumps on the back of my head are getting worst. I get me hait cut with a very close fade or what we call a taper, this is done with an electric clipper. This actuall inflames the area and causes the bumps to will with puss of just clear fluid and become very ichey. they never go away completely and now have caused scars.
I've tried hot compress, bump remover, bump begone, rubbing alcohal (alcohol)...ect
It looks like acne keloidalis nuchae. It occurs when hairs on the back of the head and neck grow into the skin, become inflamed, and cause scar tissue. These ingrown hairs usually occur following a short haircut on the back of the head and nape of the neck.
Treatment of AKN includes suppression of the inflammation with antibiotics and steroid gels or intralesional steroid injections. So apply antibiotic cream like Neosporin or bactroban. If the symptoms persist then oral antibiotics and steroids may be needed. Please consult a dermatologist in that case.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.